Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 248, NWS Tulsa, OK

July 10, 2019Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2019, 5:36 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2019, 5:36 PM CDT (22:36 UTC)
Expired
Jul 10, 2019, 6:15 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 182 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1975 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

270 
WUUS54 KTSA 102236
SVRTSA
OKC023-127-102315-
/O.NEW.KTSA.SV.W.0248.190710T2236Z-190710T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
536 PM CDT Wed Jul 10 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Pushmataha County in southeastern Oklahoma...
  Choctaw County in southeastern Oklahoma...

* Until 615 PM CDT.

* At 536 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles southwest of Antlers to 4 miles northeast of
  Messer, moving south at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Hugo...                           Antlers...
  Boswell...                        Fort Towson...
  Sawyer...                         Rattan...
  Soper...                          Hugo Lake State Park...
  Kent...                           Goodland...
  Messer...                         Raymond Gary State Park...
  Oleta...                          Grant...
  Ord...                            Fallon...
  Sobol...                          Frogville...
  Darwin...                         Unger...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3388 9554 3393 9556 3394 9560 3388 9570
      3390 9575 3387 9577 3388 9584 3392 9591
      3416 9584 3416 9578 3426 9578 3424 9515
      3394 9516 3396 9523 3389 9526 3390 9526
      3391 9527 3387 9529
TIME...MOT...LOC 2236Z 347DEG 20KT 3417 9567 3413 9541 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
971 
WWUS54 KTSA 102303
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
603 PM CDT Wed Jul 10 2019

OKC127-102312-
/O.CAN.KTSA.SV.W.0248.000000T0000Z-190710T2315Z/
Pushmataha OK-
603 PM CDT Wed Jul 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUSHMATAHA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3388 9554 3393 9556 3394 9560 3388 9570
      3390 9575 3387 9577 3388 9584 3392 9591
      3415 9584 3415 9516 3394 9516 3396 9523
      3389 9526 3390 9526 3391 9527 3387 9529
TIME...MOT...LOC 2302Z 345DEG 21KT 3404 9572 3401 9536 

$$

OKC023-102315-
/O.CON.KTSA.SV.W.0248.000000T0000Z-190710T2315Z/
Choctaw OK-
603 PM CDT Wed Jul 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CHOCTAW COUNTY...

At 602 PM CDT, severe thunderstorms were located along a line
extending from near Soper to Sawyer, moving south at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Hugo...                           Boswell...
Fort Towson...                    Sawyer...
Soper...                          Kent...
Goodland...                       Messer...
Hugo Lake State Park...           Raymond Gary State Park...
Grant...                          Ord...
Fallon...                         Swink...
Frogville...                      Apple...
Speer...                          Huskey...
Unger...                          Gay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3388 9554 3393 9556 3394 9560 3388 9570
      3390 9575 3387 9577 3388 9584 3392 9591
      3415 9584 3415 9516 3394 9516 3396 9523
      3389 9526 3390 9526 3391 9527 3387 9529
TIME...MOT...LOC 2302Z 345DEG 21KT 3404 9572 3401 9536 

HAIL...0.75IN
WIND...60MPH
 
$$
891 
WWUS54 KTSA 102312
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
612 PM CDT Wed Jul 10 2019

OKC023-102321-
/O.EXP.KTSA.SV.W.0248.000000T0000Z-190710T2315Z/
Choctaw OK-
612 PM CDT Wed Jul 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY WILL EXPIRE AT
615 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3388 9554 3393 9556 3394 9560 3388 9570
      3390 9575 3387 9577 3388 9584 3392 9591
      3415 9584 3415 9516 3394 9516 3396 9523
      3389 9526 3390 9526 3391 9527 3387 9529
TIME...MOT...LOC 2311Z 347DEG 20KT 3399 9571 3396 9535 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:20 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 10, 4:20 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
420 PM CDT Wed Jul 10 2019

.DISCUSSION...
Line of convection currently across Southeast Oklahoma and
Northwest Arkansas is expected to continue to push southward
across the CWA as the associated gust front continues to drop
south through the region. Ahead of the boundary...hot and humid
conditions combined with steep low level lapse rates and large
amounts of surface instability will allow for the potential for
locally damaging wind gusts to be possible with the convection.
Behind the convection...rain cooled air had dropped temps back
into the 70s/80s which had ended the threat for heat advisory
criteria. Thus...have cancelled the advisory north of a line from
McAlester to Poteau. As the line of storms continue to push
southward the remaining heat advisory will likely continue to be
trimmed southward.

The main cold front...currently just northwest of the CWA is
forecast to push into Northeast Oklahoma over the next few hours.
Some instability remained across Northeast Oklahoma which could
allow for a few isolated showers and storms to develop along the
front as it moves into Northeast Oklahoma. This additional
activity looks to be short lived and dissipate by mid evening.
Behind the frontal boundary...a drier airmass is forecast to
filter into the region with dewpoints back in the 60s possible
for parts of Northeast Oklahoma into far Northwest Arkansas. These
conditions will help low temperatures to fall into the upper 60s
to mid 70s from north to south by early Thursday morning.

The drier airmass is progged to continue to spread through the
region Thursday with high temperatures in the upper 80s/lower 90s
forecast from north to south. These conditions should continue
Friday as well before a ridge of high pressure moves back over the
region. Conditions for the weekend look to be closer to the
seasonal average.

In the extended forecast...latest model solutions continue to
indicate the tropical system currently over the Northern Gulf of
Mexico to lift into the Southern Plains and approach the CWA
Sunday through Monday night. There remains much uncertainty with
where this system makes landfall and the track it takes into the
Southern Plains. Have sided closer to the ECMWF for this forecast
with the low lifting into Western Arkansas Monday morning and
exiting by Tuesday morning. In response...have continued with
chance pops across the eastern half of the CWA for this time
period. The greater lightning potential could be ahead of the main
system with lesser potential underneath the low as it moves
through the CWA. Heavy rainfall also will be possible with this
system with the greater potential across Southeast Oklahoma into
Western Arkansas. Depending on the exact track of this system will
decide where the heavy rain axis sets up. Continue to monitor
latest forecasts as the potential for heavy rainfall as well as
flash/river flooding could become possible Sunday through Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  90  67  90 /  20   0   0   0
FSM   75  93  69  92 /  20   0   0   0
MLC   74  91  67  90 /  10   0   0   0
BVO   69  88  63  89 /  20   0   0   0
FYV   69  88  62  87 /  10   0   0   0
BYV   68  88  64  88 /  20   0   0   0
MKO   72  89  65  89 /  10   0   0   0
MIO   69  88  63  88 /  20   0   0   0
F10   72  89  65  89 /  10   0   0   0
HHW   75  93  70  92 /  30  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053-073-075-
     076.

AR...None.
&&

SHORT TERM...05
LONG TERM....20
Hazardous weather outlook, Jul 10, 5:14 PM CDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
514 PM CDT Wed Jul 10 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
514 PM CDT Wed Jul 10 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Far Southeast Oklahoma.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Far Southeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
A line of thunderstorms will continue moving south across far
southeast Oklahoma late this afternoon and early this evening.
Locally damaging winds remain possible with these storms across
southern Pushmataha and Choctaw counties.

Heat index values will remain near 105 degrees across Choctaw
county until the line of thunderstorms arrive.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY through SATURDAY...No Hazards.
SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A developing tropical system currently in the northern Gulf of
Mexico will approach the upper Texas or Louisiana coast this
weekend. This system is forecast to lift north, potentially
impacting parts of the area late Sunday into Tuesday. Although
the exact track is still uncertain, very heavy rainfall is
expected along and east of the low track. At this time, the best
chance for rainfall is across far southeast Oklahoma and northwest
Arkansas.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Persons should continue to monitor the latest forecast into early
next week concerning the eventual track of the tropical system
and any potential heavy rainfall threat.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jul 10, 4:14 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT WED JUL 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     1 W ALMA                35.48N 94.24W
07/10/2019                   CRAWFORD           AR   LAW ENFORCEMENT

            MULTIPLE POWERLINES DOWN ON ALMA HIGHWAY NEAR KIBLER

&&

TDS
Local storm report, Jul 10, 4:17 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT WED JUL 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     5 S FORT SMITH          35.31N 94.40W
07/10/2019                   SEBASTIAN          AR   LAW ENFORCEMENT

            POWERLINE DOWN ON SOUTH 28TH PLACE

&&

TDS
Local storm report, Jul 10, 4:20 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED JUL 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND DMG     3 ESE FORT SMITH        35.37N 94.35W
07/10/2019                   SEBASTIAN          AR   BROADCAST MEDIA

            TREE FELL AND BLOCKED THE ROAD AT 7213 SOUTH T STREET.
            TIME ESTIMATED FROM RADAR

&&

TDS
Local storm report, Jul 10, 4:24 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT WED JUL 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND DMG     1 S FORT SMITH          35.37N 94.40W
07/10/2019                   SEBASTIAN          AR   BROADCAST MEDIA

            A TREE FELL ON DODSON AVE BETWEEN OLD GREENDWOOD ROAD AND
            SOUTH GREENWOOD ROAD

&&

TDS
Special weather statement, Jul 10, 4:39 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
439 PM CDT Wed Jul 10 2019

OKZ049-073-076-102230-
Pittsburg OK-Pushmataha OK-Le Flore OK-
439 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR PUSHMATAHA...SOUTHEASTERN LE
FLORE AND SOUTH CENTRAL PITTSBURG COUNTIES UNTIL 530 PM CDT...

At 438 PM CDT, the leading edge of strong thunderstorms were located
along a line extending from 4 miles west of Hatfield to near Nashoba
to 6 miles northwest of Daisy. Movement was south at 30 mph.  Gusty
winds will occur ahead of the heavy rain.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Antlers...                        Clayton...
Rattan...                         Octavia...
Clayton Lake State Park...        Snow...
Stanley...                        Moyers...
Nashoba...                        Kosoma...
Kellond...                        Dunbar...
Oleta...                          Cloudy...
Eubanks...                        Corinne...
Dela...                           Finley...
Honobia...                        Sobol...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3417 9577 3450 9578 3451 9567 3459 9567
      3459 9586 3469 9588 3456 9523 3454 9446
      3452 9446 3451 9504 3425 9505 3424 9515
      3416 9515
TIME...MOT...LOC 2138Z 348DEG 27KT 3447 9446 3450 9522 3462 9579
Special weather statement, Jul 10, 5:27 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
527 PM CDT Wed Jul 10 2019

OKZ049-053-102315-
Choctaw OK-Pushmataha OK-
527 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
CHOCTAW COUNTIES UNTIL 615 PM CDT...

At 527 PM CDT, strong thunderstorms were located along a line
extending from 14 miles northeast of Fort Towson to 7 miles
northwest of Kent. Movement was south at 30 mph. Gusty winds will
occur ahead of the heavy rain.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Hugo...                           Boswell...
Fort Towson...                    Sawyer...
Rattan...                         Soper...
Hugo Lake State Park...           Kent...
Goodland...                       Messer...
Raymond Gary State Park...        Oleta...
Grant...                          Ord...
Fallon...                         Sobol...
Frogville...                      Unger...
Corinne...                        Swink...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3387 9542 3389 9551 3388 9554 3393 9556
      3394 9560 3389 9569 3390 9575 3387 9577
      3387 9581 3395 9594 3412 9594 3416 9598
      3416 9578 3423 9578 3419 9515 3394 9516
      3396 9523 3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 2227Z 357DEG 25KT 3413 9504 3416 9575

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:02 AM CDTSpecial Weather StatementTSANowata, Washington58 min
Jul 10, 11:20 AM CDTSevere Thunderstorm WarningTSAOsage, Washington22 min
Jul 10, 11:34 AM CDTSpecial Weather StatementTSACraig, Nowata, Osage, Ottawa, Washington41 min
Jul 10, 12:00 PM CDTSpecial Weather StatementTSACraig, Mayes, Osage, Ottawa, Rogers45 min
Jul 10, 12:34 PM CDTSpecial Weather StatementTSACherokee, Creek, Delaware, Mayes, Rogers, Tulsa and 1 more41 min
Jul 10, 1:11 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Creek, Muskogee, Okmulgee, Wagoner49 min
Jul 10, 1:45 PM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa45 min
Jul 10, 1:58 PM CDTSpecial Weather StatementTSAMuskogee, Okfuskee, Okmulgee, Sequoyah47 min
Jul 10, 2:08 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner112 min
Jul 10, 2:19 PM CDTSevere Thunderstorm WarningTSAOkmulgee26 min
Jul 10, 2:36 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Sequoyah39 min
Jul 10, 2:39 PM CDTSevere Thunderstorm WarningTSASequoyah36 min
Jul 10, 3:14 PM CDTSpecial Weather StatementTSAHaskell31 min
Jul 10, 3:39 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg36 min
Jul 10, 3:45 PM CDTSpecial Weather StatementTSALatimer, Pittsburg45 min
Jul 10, 4:00 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha45 min
Jul 10, 4:13 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg2 hr
Jul 10, 4:33 PM CDTFlash Flood WarningTSALatimer, Pittsburg3 hr
Jul 10, 4:39 PM CDTSpecial Weather StatementTSAPushmataha51 min
Jul 10, 4:48 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha3 hr
Jul 10, 5:02 PM CDTSevere Thunderstorm WarningTSAPushmataha43 min
Jul 10, 5:27 PM CDTSpecial Weather StatementTSAChoctaw48 min
Jul 10, 5:42 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha4 hr
Jul 10, 6:15 PM CDTSpecial Weather StatementTSAChoctaw30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.